Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tardive Diskinesia pictures Tepiaca

Posted by Phyl on December 21, 2002, at 19:00:47

In reply to Tardive Diskinesia pictures, posted by Tepiaca on December 21, 2002, at 14:35:58

> Does anybody knows , where can I see pictures or videos of people suffering Tardive diskinesia?
> I really want to see how seriuos is this thing
> Maybe one day I going to have this
Tepiaca - You can always ask your doc about programs that discuss this condition. Not long ago, I saw a TV special that followed several patients with different problems -- one of the patients had TD. You can read about it on the web.
Do you think you might end up with this because of the medication that you are currently on? I really wish you well and hope it is a groundless fear. (We all have a lot of those.....)
Good luck to you, and I hope you enjoy this holiday season.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phyl thread:132791
URL: http://www.dr-bob.org/babble/20021217/msgs/132808.html